# SDR SWIA202162162

- Difficulty date: September 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK1-2, AFT INBOARD AND AFT OUTBOARD SIDE ROLLERS HAVE FLAT SPOTS BEYOND LIMITS   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW RH WING SLAT TRACK 1-2 AFT OUTBOARD AND INBOARD SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-801-A01. OPS CHECKS GOOD.
